Revista Matemática Iberoamericana


Full-Text PDF (49 KB) | Metadata | Table of Contents | RMI summary
Volume 16, Issue 1, 2000, pp. 217
DOI: 10.4171/RMI/273

Published online: 2000-04-30

Corrigenda: Singular integral operators with non-smooth kernels on irregular domains

Xuan Thinh Duong[1] and Alan G.R. McIntosh[2]

(1) Macquarie University, Sydney, Australia
(2) Australian National University, Canberra, Australia

No abstract available for this article.

No keywords available for this article.

Duong Xuan Thinh, McIntosh Alan: Corrigenda: Singular integral operators with non-smooth kernels on irregular domains. Rev. Mat. Iberoam. 16 (2000), 217-217. doi: 10.4171/RMI/273